# SDR ASAA2014112109712

- Difficulty date: November 21, 2014
- Submitted: November 25, 2014
- Operation: Air carrier
- Aircraft: N471AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41703
- Aircraft time: 412 hours, 130 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: A/C Pack
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

"AIR COND" LIGHT ILLUMINATED ON RECALL WITH ASSOC CONT CABIN "ZONE TEMP".  LIGHT WOULD RESET WITH MASTER CAUTION.  ACFT GROUNDED.  ZONE TEMP CONT NR 2 LOGGED FLT DECK TRIM AIR VALVE - BITE TEST GOOD.  FAULT RESET.
